# SDR KCSA10042

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 80,954 hours, 21,437 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DECK FIRE WARNING LIGHT CAME ON WITH NR 5 MAIN DECK SMOKE DETECTOR ON.  APPROX 7000 FT ON APPROACH ECAM VISUALLY CHECK MAIN DECK AND NO SMOKE WAS NOTED.  MAIN DECK FIRE DETECTION SYSTEM OPS CHECKS GOOD IAW MM 26-14-00.
